# SDR CALA9800745

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB INNER COMPARTMENT NR 1 CANTED STATION 1303 HAS CRACK (2.5) AT RT LOWER CORNER.  ALSO, CRACK (1) AT RT UPPER CORNER.  STOP DRILLED CRACKS, FABRICATED AND INSTALLED DOUBLERS PER SRM 51-40-2.
